# SDR ASAA201902128151

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 34,718 hours, 10,249 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT130156
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 42,329 hours, 12,713 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SUMP SEALING SPOOL ON LUBE UNIT STUCK OPEN AND SEALS ARE CUT, #1 ENGINE. GROUNDED - YES. REPLACED #1 ENGINE LUBE UNIT PER B737-800 AMM 79-21-01. LK CK GOOD.
